# SDR MALA040679

- Difficulty date: September 29, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 31,737 hours, 26,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAN, LT FLAP AFT SPAR CRACKED FOR WS 140.3 TO 142.3.  MAINTENANCE REPAIRED IAW SAAB SRM 57-80-10.  AIRCRAFT RETURNED TO SERVICE 9/29/04.
